# SDR FDEA201311072711

- Difficulty date: November 7, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 92,096 hours, 17,292 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Fitting
- Part number: AFA71321
- Condition: Cracked
- Location: Door Frame
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARRIED OUT HIGH FREQUENCY EDDY CURRENT OPEN HOLE INSPECTION AND FOUND LOWER DOOR FRAME NR 7 SUPPORT FITTING CRACKED AT HOLE "B" AND "C".  REMOVED AND REPLACED IAW SRM 51-33-01,  REVISION 53. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REVISION 118.
